Research Articles

Preprints of some of the papers below (which may vary slightly from the published version) are available for download from the arXiv.

Published and Accepted Papers

  1. Direct sums and the Szlenk index, Journal of Functional Analysis 260 (2011), 2222–2246. (Click here for the published version.)
  2. Asplund operators and the Szlenk index, Journal of Operator Theory 68 (2012), 405-442. (Click here for the published version.)
  3. Three-space property for asymptotically uniformly smooth renormings (with Gilles Lancien), Journal of Mathematical Analysis and Applications 398 (2013), 867–871. (Click here for the published version.)
  4. Szlenk and w*-dentability indices of the Banach spaces C([0, α]), Journal of Mathematical Analysis and Applications 399 (2013), 559–564. (Click here for the published version.)
  5. Non-Asplund Banach spaces and operators, Journal of Functional Analysis (to appear). (Click here for the published version.)

Submitted Papers

In Progress

  • I have several projects in various states of completion; I may add some detail about them in the near future.
Advertisements